# SDR LR7A2020100502547

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 398944
- Condition: Cracked
- Location: Bs 548-570
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE CENTER WING LT LOWER MIDDLE PANEL (PLANK) WITH CRACKED HOLE NR X20 AT FS 548, CWS 60L AND CRACKED HOLE NR X36 AT FS 570 CWS 60L WL 256.  REPAIRED IAW LAC MEA 382-57-19-161.  NR 7010.
